Narrow domains and the harnack inequality for elliptic equations

Research output: Contribution to journalArticle

Abstract

We present a direct proof of Moser's Harnack inequality that does not involve iterations. The method is based on a recursive estimate for solutions in domains of small measure. Such estimates can also be useful for other applications.

Original languageEnglish (US)
Pages (from-to)509-522
Number of pages14
JournalSt. Petersburg Mathematical Journal
Volume27
Issue number3
DOIs
StatePublished - Jan 1 2016

    Fingerprint

Keywords

  • Harnack inequality
  • Measurable coefficients
  • Second-order elliptic equations

Cite this